On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space

Yong Wei Australian National University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1908.10008

Calculus of Variations and Partial Differential Equations, 57, (2), 46, 2018.4
Using the weak solution of Inverse mean curvature flow, we prove the sharp Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space.
Inverse mean curvature flow, Minkowski inequality, Outward minimizing, Schwarzschild space.
[ Download ] [ 2019-08-19 18:24:22 uploaded by WeiYong ] [ 105 downloads ] [ 0 comments ]
@inproceedings{yong2018on,
  title={On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space},
  author={Yong Wei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190819182422616434415},
  booktitle={Calculus of Variations and Partial Differential Equations},
  volume={57},
  number={2},
  pages={46},
  year={2018},
}
Yong Wei. On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space. 2018. Vol. 57. In Calculus of Variations and Partial Differential Equations. pp.46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190819182422616434415.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved